# SDR USAA2009120293287

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 27,262 hours, 15,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1671 - CLT - NAS  - EMERGENCY LIGHT - AFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) BATTERY.
